Alert archive / Alabama / Freeze Warnings in 2013

Freeze Warning 2, NWS Mobile, AL

March 25, 201310 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Mar 25, 2013, 1:45 PM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 26, 2013, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2013, 1:45 PM CDT (18:45 UTC)
In effect from
Mar 26, 2013, 1:00 AM CDT
Expired
Mar 26, 2013, 8:00 AM CDT
In force
7 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -374 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
-374 m²/s²
0-3 km storm-relative helicity
-246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WWUS74 KMOB 251845
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CDT MON MAR 25 2013

...A FREEZE WARNING IS IN EFFECT FOR LATE TONIGHT THROUGH EARLY
TUESDAY MORNING...

...A WIND ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING...

.STRONG NORTHERLY WINDS WILL CONTINUE TO PUSH COLDER NORTHERLY
AIR OVER THE AREA TODAY. WINDS WILL DECREASE TONIGHT...ALLOWING FOR
TEMPERATURES TO REACH OR DROP BELOW FREEZING AT MOST LOCATIONS.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-252300-
/O.UPG.KMOB.FZ.A.0001.130326T0600Z-130326T1300Z/
/O.NEW.KMOB.FZ.W.0002.130326T0600Z-130326T1300Z/
/O.CON.KMOB.WI.Y.0013.000000T0000Z-130325T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
145 PM CDT MON MAR 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT TUESDAY. 

* TIMING...WIND AND WIND GUSTS STAYING ABOVE CRITERIA LEVEL THROUGH
  EARLY EVENING. TEMPERATURES WILL BEGIN TO DROP BELOW FREEZING AFTER
  MIDNIGHT...BEGINNING WITH LOCATIONS WELL INLAND.

* WINDS...15 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 30 MPH.

* TEMPERATURE...TEMPERATURES DROPPING BELOW FREEZING BEGINNING AFTER
  MIDNIGHT...FALLING INTO THE UPPER 20S WELL INLAND TO AROUND
  FREEZING JUST INLAND FROM THE COAST BY SUNRISE TUESDAY.

* IMPACTS...THE STRONG GUSTY WINDS TODAY WILL MAKE DRIVING IN 
  HIGH PROFILE VEHICLES HAZARDOUS...ALONG WITH BLOWING LIGHT... 
  UNSECURED OBJECTS AROUND. TEMPERATURES DROPPING BELOW FREEZING 
  WILL AFFECT TENDER PLANTS AND NEW GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS...NEW GROWTH...AND
OTHER SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
896 
WWUS74 KMOB 252325 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
625 PM CDT MON MAR 25 2013

...A FREEZE WARNING REMAINS IN EFFECT FOR LATE TONIGHT THROUGH EARLY
TUESDAY MORNING...

.A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION TONIGHT. WINDS WILL CONTINUE TO DECREASE IN SPEED...WHILE
COLDER AIR ALSO SPREADS OVER THE AREA THIS EVENING AND TONIGHT.
TEMPERATURES WILL REACH OR DROP BELOW FREEZING ACROSS MOST LOCATIONS. 

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-260730-
/O.EXP.KMOB.WI.Y.0013.000000T0000Z-130325T2300Z/
/O.CON.KMOB.FZ.W.0002.130326T0600Z-130326T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE
HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH
FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST
PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...
MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
625 PM CDT MON MAR 25 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
TUESDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...WILL DROP BELOW FREEZING BEGINNING AFTER
  MIDNIGHT...FALLING INTO THE UPPER 20S WELL INLAND TO AROUND
  FREEZING JUST INLAND FROM THE COAST BY SUNRISE TUESDAY.

* IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT TENDER
  PLANTS AND NEW GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO BRING
PETS IN FROM THE COLD TONIGHT.

&&

$$
285 
WWUS74 KMOB 260723
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
223 AM CDT TUE MAR 26 2013

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING AND
HAS BEEN ISSUED FOR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
THROUGH TONIGHT.  TEMPERATURES WILL REACH OR DROP BELOW FREEZING
ACROSS MOST LOCATIONS BOTH THIS MORNING AND AGAIN LATE TONIGHT.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261530-
/O.NEW.KMOB.FZ.W.0003.130327T0800Z-130327T1300Z/
/O.CON.KMOB.FZ.W.0002.000000T0000Z-130326T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...FOLEY...CENTURY...FLOMATON...
MOLINO...BELLVIEW...ENSLEY...JAY...PACE...MILTON...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
223 AM CDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING.

* TEMPERATURE...WILL DROP BELOW FREEZING DURING THE LATE NIGHT AND
  EARLY MORNING HOURS...FALLING INTO THE UPPER TWENTIES TO NEAR
  THIRTY OVER INLAND AREAS TO AROUND FREEZING JUST INLAND FROM THE
  COAST.

* IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT 
  TENDER PLANTS AND NEW GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO
BRING PETS IN FROM THE COLD TONIGHT.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 25, 5:53 AM CDT, 7 hours 52 minutes earlier.

Area forecast discussion, Mar 25, 5:53 AM CDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CDT MON MAR 25 2013

.SHORT TERM (TODAY THROUGH TONIGHT)...SEVERAL ITEMS TO DEAL WITH IN
THE FIRST TWO PERIODS OF THE FORECAST. FIRST...AS A VORT-LOBE PUSHES
SOUTH AROUND AN UPPER LOW OVER THE OHIO RIVER VALLEY...STRONG
NORTHERLY WINDS WILL AFFECT THE AREA TODAY. WIND MAGNITUDES ARE
EXPECTED TO BE GENERALLY JUST BELOW WIND ADVISORY CRITERIA...BUT WIND
GUSTS ARE A DIFFERENT STORY. AM EXPECTING REGULAR AND FREQUENT GUSTS
ABOVE WIND ADVISORY MINIMUM (25-39 MPH) LATER THIS MORNING THROUGH A
GOOD PORTION OF THE AFTERNOON. AS A RESULT...HAVE ISSUED A WIND
ADVISORY FOR TODAY. MUCH COOLER TODAY WITH HIGHS RANGING FROM
MID/UPPER 50S OVER INTERIOR ZONES...LOWER 60S COASTAL.

TONIGHT...BIGGEST PROBLEM WILL BE TEMPS. THE CONTINUED SOUTHWARD
PUSH OF THE UPPER DYNAMICS WILL FILTER MORE COLD AIR SOUTH OVER THE
FCST AREA. AM EXPECTING TEMPS TO FALL BELOW FREEZING OVER MOST OF
THE AREA AWAY FROM THE COAST. HAVING BEEN SEVERAL WEEKS SINCE THE
LAST FREEZE AND DUE TO THE LATE NATURE OF THIS FREEZE (AVERAGE LAST
FREEZE ACROSS MUCH OF THE AREA IS AROUND THE 4TH OF APRIL)...AND WITH
AREA GARDENS AND AG INTERESTS STARTING TO GET STARTED...FEEL A
FREEZE WATCH FOR TONIGHT IS WARRANTED AND WILL LIKELY BE UPGRADED TO
A FREEZE WARNING TODAY.

16/SM...12/DS

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...ON TUESDAY STRONG HIGH
PRESSURE WILL CONTINUE TO BUILD FROM THE WEST. VERY DRY CONDITIONS
ALONG WITH BREEZY CONDITIONS WILL BE LIKELY CONTINUE THROUGH EARLY
TUESDAY. WITH THE SFC HIGH PRESSURE SETTLING OVER THE REGION THROUGH
WEDNESDAY...AND MID UPPER LEVEL TROFING CONTINUING OVER THE
AREA...TEMPERATURES WELL BELOW NORMAL TUESDAY THROUGH THURSDAY
NIGHT. HIGHS TUESDAY SIMILAR TO TODAY...WITH MAX TEMPS PRIMARILY IN
THE MID/UPPER 50S ACROSS THE AREA. A LIGHT FREEZE IS AGAIN EXPECTED
ACROSS MOST (EXCEPT FOR IMMEDIATE COAST) OF THE REGION TUESDAY
NIGHT...WITH LOWS IN UPPER 20S TO LOWER 30S...MID 30S COASTAL.
GRADUALLY MODERATING TEMPS THROUGH THE REMAINDER OF THE WEEK AND INTO
THE WEEKEND AS RIDGING SFC AND ALOFT MOVES ACROSS AND THEN EAST OF
THE THE REGION...REACHING NEAR NORMS OF LOWS IN THE UPPER 40S AND
LOWER 50S AND HIGHS IN THE LOW TO MID 70S BY THE WEEKEND. WILL HAVE
SLIGHT CHANCE POPS BEGINNING LATE IN THE WEEK AND OVER THE WEEKEND AS
MOISTENING RETURN FLOW ALLOWS ATMOSPHERE TO BECOME A LITTLE MORE
UNSTABLE...BUT THERE WILL BE LITTLE TO NO LARGE SCALE FORCING. 12/DS

&&

.AVIATION (25/12Z ISSUANCE)...STRONG NORTHERLY FLOW THE ONLY POSSIBLE
PROBLEM WITH THE LATEST ISSUANCE AS VORT-LOBE PUSHES SLOWLY SOUTH
ROUND AN UPPER LOW OVER THE OHIO RIVER VALLEY. CIGS/VISBYS WELL ABOVE
VFR MINIMUMS. 16/SM

&&

.MARINE...A VORT-LOBE SWINGING SOUTH AROUND AN UPPER LOW OVER THE OHIO
RIVER VALLEY WILL CONTINUE TO STRONGLY PUSH NORTHERLY AIR FLOW OVER
THE MARINE ZONES INTO WEDNESDAY. SURFACE HIGH PRESSURE WILL SLOWLY
MEANDER EAST...PASSING NORTH OF THE FA WEDNESDAY INTO FRIDAY....WITH
OVERNIGHT INCREASES IN WINDS DUE TO ISENTROPIC DOWNGLIDE. WINDS
BECOME ONSHORE FRIDAY INTO SATURDAY AS THE SURFACE HIGH FINALLY
PUSHES WELL EAST OF THE FA. IT THEN REMAINS ONSHORE THROUGH THE
COMING WEEKEND. 16/SM

&&

.FIRE WEATHER...LOW MINIMUM HUMIDITIES TODAY IN THE UPPER TEENS AND
LOWER 20S...COMBINED WITH STRONG AND GUSTY NORTHWESTERLY TRANSPORT
WINDS WILL REQUIRE NEED FOR A RED FLAG WARNING ALL AREAS THIS
AFTERNOON. TUESDAY AFTERNOON RH'S SLIGHT HIGHER...GENERALLY IN THE
MID 20S INTERIOR AND UPPER 20S AND LOWER 30S COASTAL. NO PCPN AND NO
FOG EXPECTED THROUGH MID TO LATE WEEK. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      60  31  58  32  62 /  00  00  05  05  00
PENSACOLA   61  36  58  36  61 /  00  00  05  05  00
DESTIN      58  39  56  43  58 /  00  00  05  05  00
EVERGREEN   57  29  57  29  62 /  00  00  05  05  00
WAYNESBORO  57  27  57  28  63 /  00  00  05  00  00
CAMDEN      55  29  57  29  62 /  00  00  05  00  05
CRESTVIEW   61  29  59  29  64 /  00  00  05  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

     WIND ADVISORY FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     FREEZE WATCH FROM 1 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FREEZE WATCH FROM 1 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA
     ROSA...

     RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     WIND ADVISORY FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA
     ROSA...

MS...FREEZE WATCH FROM 1 AM TUESDAY TO 8 AM TUESDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

     RED FLAG WARNING FROM 11 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

     WIND ADVISORY FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
     BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
     BAY...

     SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Mar 25, 6:17 AM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CDT MON MAR 25 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
617 AM CDT MON MAR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TODAY...WINDS WILL RISE THIS MORNING...WITH FREQUENT GUSTS IN THE 25
TO 30 MPH RANGE. THESE STRONG...GUSTY WINDS ARE EXPECTED TO SETTLE
CLOSE TO SUNSET.

ALSO...THE STRONG...GUSTY WINDS WILL COMBINE WITH LOW RELATIVE
HUMIDITY TO INCREASE THE WILDFIRE RISK TODAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-261200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
617 AM CDT MON MAR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG OFFSHORE WINDS ARE EXPECTED TO LAST THROUGH TONIGHT. SEAS
AROUND 3 FEET NEAR SHORE...8 FEET WELL OFFSHORE ARE ALSO EXPECTED.
THESE CONDITIONS WILL INCREASE THE RISK TO SMALL CRAFT OVER AREA
COASTAL WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE STRONG WINDS ARE EXPECTED TO LAST INTO TUESDAY MORNING...THEN
SETTLE...ALONG WITH HIGH SEAS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:22 PM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more3 hr
Mar 25, 4:04 AM CDTFreeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more10 hr
Mar 25, 4:04 AM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more14 hr
Mar 25, 6:32 AM CDTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more12 hr

Nearby

Freeze Warnings in Alabama, 2013Freeze Warnings in Mississippi, 2013Freeze Warnings in Florida, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.